Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dizziness, burping, pressure in chest, itchiness in body. Prescribed zertec for itching. Suggestions?

I ve been feeling dizzy spells, and burping a lot. I sleep a little better when I lay on my right side, but still have to burp to release the pressure I feel in my chest . I have more pressure on my chest when I lay down on my stomach . It keeps me up at night, and when I go to sleep it wakes me up. I recently had really bad itchy problems and went in and was given prednisone and was told to take it with zertec. Now that the prednisone is finished, when i don t take the zertec I get really itchy and when I itch my body, I leave, like cat scractches all over my body. It fades away, but you can see the mark in the skin where I did scratch . Also, the burping comes easy when Im sitting up, and I literally feel a huge difference in reduction of the pressure on my chest.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello i think u are suffering from acute urticaria along with acute gastritis.iit can be due to food allergens.bee stings etc.continue using zyrtec.i think ur gastritis is due to predinisolone.use pantop 40 mg daily before breakfast
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor